Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What is the cause of my abdominal pain ?

ive had this pain in my stomach for about a week now but the past two days it feels worse, the whole of my lower stomach area is really hurting in quite sharp pains and it occurs more on the right hand side and gets worse when i do physical activity. my stomach has gone quite swollen and sore to touch, what could be the problem?
Asked On : Mon, 7 Mar 2011
Answers:  2 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi. Lower abdominal pain located in the right side is typical of appendicitis. Please consult a surgeon to evaluate you and run the necessary tests. you might even be suffering from calculus in the ureter or vesico-ureteric junction.
Answered: Mon, 7 Mar 2011
I find this answer helpful
Pediatrician Dr. Vibin K V's  Response
there is a high possibilty of it being acute appendicitis which might transform into an abscess. consult a surgeon urgently & get an ultrasound abdomen done. if not it can be urinary tract infection or a renal calculus. whatever it might be, u will need a scan urgently.
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor